| Model Number |
5400110000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/23/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the crest of the crest spring was missing.The event was observed during testing while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.